# SDR DALA14027721801

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 54,228 hours, 11,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSPECTION CARRIED OUT, FOUND HOLE, ONE CRACK ON RT SIDE BS 955, FAILSAFE STRAP AT LOWER OF THE THREE FASTENER HOLES.  REPAIRED IAW PRI 524525-14AD, REV O AND REV 1. PRI 524525-14AD, REV 0 AND REV 1.
